Health Problems & Symptoms
Position:Health Problems 101 > Acid Reflux > Content

Can you get high off Omeprazole?

Omeprazole is Prilosec, used for acid reflux, and does not get you high! Any Suggestions here?

Tags:,
Category:Acid Reflux | Comments:10 comments |
Pre post:
Next Post:

10 comments

  1. Jerry Reply:

    yes i been getting high pretty sure its been the omeprazole also get tight jaw neck throat which lead to lip tingling then to left arm then i think i had a mini stroke i also get side and stomach soreness red eyes and been to hospital several times they just kept sending me home i been on this for 2 or 3 month before symptoms started and been taking it over 2 months with these symptoms happening everyday trying to get off this nasty medicine with side effects in my case but pantoprazole done the same i’m losing hope if anything is safe

  2. sha Reply:

    i was looking for the answer to this question too…. can omeprazole make you feel ‘high’

    i have been prescribed this medication for some time, but i rarely use it as it doesn’t seem to help me much with my stomach discomfort & gives me other discomforting symptoms aswell.

    i took the medication tonight to see if it might help my stomach pain / discomfort & this time it did seem to help although i still got the other not so desire-able symptoms too, but more interesting than that was that the feeling of betterness came with feeling ‘high’ ….how strange…. could become addictive..

    So my question would be, am i feeling high because i am feeling physically better, more physical comfort or is there something in the drug / medication that can alter mood & make a person feel emotionally good / ‘high’ ?

  3. Albertha Reply:

    You can purchase over-the-counter antacids such as Maalox, Mylanta and Rolaids in tablet and in liquid form. 2 omeprazole (Prilosec), rabeprazole ( Aciphex) and pantoprazole (Protonix) These medications have side effects, such as drowsiness, restlessness, fatigue, headaches and dizziness. Swallowing air, high. Source:http://www.ehow.com/how_4549824_what-do-stomach-pain.html

  4. Meda Reply:

    No, omeprozole won’t make you high, but it can make you good and sick, don’t take it unless prescribed by your doctor!

  5. Heidy Reply:

    People have discovered that many household items, especially cleaning products, can induce a feeling of being high. Most highs from household items are achieved by huffing, or inhaling, the products. It is very dangerous and can cause serio… Source:http://answers.ask.com/Health/Addictions/how_to_get_high_off_of_household_items

  6. Adela Reply:

    If you are smart and want to make life easier on yourself in the long run, get high off of life. Find something to do that will make you a more intelligent person instead of burning up your brain cells. Source:http://answers.ask.com/Reference/Other/what_can_you_get_high_off_of

  7. Stormy Reply:

    You would have to eat 4-8 teaspoons of the pungent nutmeg to get any possible sensation of being high. Myristicin is the substance in nutmeg which can cause mild hallucinations. It does not have an immediate effect; it may take up to 6 hour… Source:http://answers.ask.com/Health/Addictions/how_to_get_high_off_nutmeg

  8. Laine Reply:

    Fibromyalgia, Lyrica, Omeprazole, High thyroid… Please help I know something else is wrong…? I’m 15, f, 127lbs diagnosed with fibromyalgia and taking lyrica, which makes m

  9. Shellie Reply:

    Acid inhibitors actually prevent the pyloric valve from closing which is allows the acid to leak up your throat! Ask your MD! I did and I logged EVERYthing I ate and drank! Over time I healed up! Stop soda and coffee immed! for starters! We need the acid to digest our food! Hope this helps!

  10. Willie Reply:

    it is an elevation of j point, which is the junction between QRS and ST. This elevation makes the ECG looks like ST elevation and might be misinterpreted as AMI.

Your Answer

Spamer is not welcome,every link should be moderated.

*

*